# SDR DALA2015022301719

- Difficulty date: February 22, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NICK ON EXTERNAL FUSELAGE SKIN LOCATED FR 24+9" AND BETWEEN STR 42L AND STR 43L.  PERFORMED REPAIR ON EXTERNAL FUSELAGE SKIN LOCATED FRAME 24+9" AND BETWEEN STR 42L TO STR 43L IAW SRM 53-00-11, PARA 4W REPAIR 7, FIG 240.
